# SDR C2XA05TY063

- Difficulty date: December 17, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145
- Aircraft serial: 145133
- Aircraft time: 15,687 hours, 11,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A SCHEDULED INSPECTION THE AFT DOUBLER ON RIGHT OMEGA BEAM WAS FOUND CORRODED AT FRAME 20.  MAINTENANCE REMOVED THE OLD DOUBLER, FABRICATED AND INSTALLED A NEW DOUBLER, ALODINED AND PRIMED IAW EMB-145-SRM-51-40-02/03/06 AND CMP-51-21-04/05/06.
